JournalsjemsVol. 15, No. 2pp. 509–537

Automorphism groups of minimal real-analytic CR manifolds

  • Robert Juhlin

    Universität Wien, Austria
  • Bernhard Lamel

    Universität Wien, Austria
Automorphism groups of minimal real-analytic CR manifolds cover
Download PDF

Abstract

We show that the local automorphism group of a minimal real-analytic CR manifold MM is a finite dimensional Lie group if (and only if) MM is holomorphically nondegenerate by constructing a jet parametrization.

Cite this article

Robert Juhlin, Bernhard Lamel, Automorphism groups of minimal real-analytic CR manifolds. J. Eur. Math. Soc. 15 (2013), no. 2, pp. 509–537

DOI 10.4171/JEMS/366